Monthly Archives: November 2011

…time for a little spirit of the season, perhaps?

It is the season of magic and miracles, so here’s a little visual seasonal cheer to get you all into the Christmas Spirit.   Believing in a little magic of the season is a good thing….and it’s the magic of ordinary … Continue reading

Posted in Uncategorized | Tagged , , , , , , , | 2 Comments

sorting a couple of things out…

So my most glaring reminder that Tamoxifen is in my system is for now the hot flashes.  Mind you, I would rather have this as my side effect as opposed to some of the others. However, these flashes are a … Continue reading

Posted in Uncategorized | Tagged , , , , , , | 5 Comments

not so tongue in cheek being thankful

Dear All, As Thanksgiving approaches I am truly grateful to all the wonderful people in my life.  Not just my friends, family (which includes my sweet and oh so amazing  man), but I am thankful and grateful to all of you … Continue reading

Posted in Uncategorized | Tagged , , , | 4 Comments

being thankful

I can’t believe it is almost Thanksgiving.  Life has been such a whirl that the calendar got away from me.  There are so many things I am thankful for, and tops of the list is being breast cancer free. I … Continue reading

Posted in Uncategorized | Tagged , , | 2 Comments

the season of giving

Today I got a sweet note from my friend Stevie B.  Yesterday 13 years ago, I introduced her to her husband at another friend’s wedding rehersal dinner.  She made me get all schmoopy when she wrote: ….directly and indirectly you … Continue reading

Posted in Uncategorized | Tagged , , , , , | Leave a comment

what to write,what to write….

Today was a relatively calm day with no hot flashes. (yay!)  Today is also election day, so did you all vote out there???  I did.  So….I was asked to write another piece on breast cancer and my experience.   For my … Continue reading

Posted in Uncategorized | Tagged , , , , | 11 Comments

breathe….

Well I am discovering that Tamoxifen does seem to affect my moods.  I seem to be feeling things at a more elevated level as this drug that will live in me for five years settles in.  Stress seems to ramp up … Continue reading

Posted in Uncategorized | Tagged , , , , | 1 Comment